# SDR 9WGA2022081080401

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N804SN
- Make and model: Doug MD-11F
- Aircraft serial: 78804
- Aircraft time: 68,774 hours, 12,746 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shutoff Valve
- Part number: 27409257509
- Part serial: 197
- Condition: Failed
- Location: Nr 2 Eng Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: ENGINE 2 ANTI-ICE DUCT LVL 3 ALERT. CORRECTIVE ACTION: R & R #2 ENGINE COWL ANTI-ICE SHUTOFF VALVE PER AMM 30-20-01. PERFORMED ENGINE RUN, NO LEAKS NOTED. OPS CHECK SATISFACTORY.
